Doctor insights on:
Claritin Generic Walmart
Negative: No, it does not.Get a more detailed answer ›
I take generic Claritin d (loratadine 10mg + pseudoephedrine 280 mg). Would 6 be enough to overdose?
Question I took 2 generic Claritin this afternoon at about 4pm. I had a little reaction to something and took 1 Benadryl (diphenhydramine) at about 8pm will I be ok?
More Details: Need more details on what kind of symptoms this reaction entailed, the time course, and to what potential trigger. Was it a food or a medication? Suggest consulting an Allergist if you are concerned about an allergic reaction so that further workup and testing can be performed. ...Read more
I am currently taking one tablet a day of generic form of Claritin for my seasonal allergies. Sometimes they work great other times, like today, they don't work at all. My question is: Should I take more than one dose within 24 hours since they do seem to
Don't exceed dosage: Better not to exceed recommended OTC dosage unless seen by an MD, which you might want to do, as you might need another prescription medication to control your symptoms, goodluck ...Read more
Yes: Loratadin is an anti-histamine. Avoid taking other cold medicines that may also have an anti-histamine as well ...Read more
Yes you can:
Yes you can occasionally take Benadryl (diphenhydramine) especially at night with Claritin if Claritin alone is not helping your symptoms but I will not recommend taking it for long periods and 3to 4 times a day of benadryl
most of the time try to take one or the other if it works for you or consult your doctor or an allergist. ...Read more
I took a generic allergy medicine at 11am this morning containing loratadine but it has not helped. Could I take a Zyrtec (cetirizine) now or should I just wait?
Is there anything inexpebsive that can be done for year round nasal allergies besides generic claritin, zyrtec, or allegra?
May be: Any antihistamine will help with the itching and runny nose, but may not help with stuffiness. Older antihistamines are sedating and best taken at night. You should rinse your nose with a saline spray (ocean spray, neilmed). If ineffective, you need a prescription nasal spray from a physician. You can order cheap generic medications from nevada board of pharma -approved canadian pharmacies. ...Read more
Can adderall or Afrin nasal spray or a generic form of claritin d cause a positive methamphetamine result on a drug test?
Pseudoephedrine: Since the D in Claritin had been used to manufacture methamphetamine, I would suspect that it will produce a positive drug test. As for Afrin nasal spray, it is difficult to tell since any absorption would be minor and thus likely detectable only with extremely sensitive method. I hope other members in this panel will jump in on this topic. ...Read more
Why?: Studies during development showed that the body was very tolerant to loratadine, with no significant side effects at twice the recommended dosage. However, they also found that there was no increased benefit with twice the dosage over the normal dose. Why take more if there is no benefit? ...Read more
See your doctor: If your symptoms are not controlled with a normal dose, you should be evaluated for other causes and treatments. 2nd-generation antihistamines like Claritin (loratadine) are usually very safe, and we sometimes recommend doses higher-than-normal doses for certain conditions. But these conditions are best managed with the help of your doctor--see your doctor before taking more than the recommended dose. ...Read more
Yes, but why?: Studies of loritadine show the medication is well tolerated at twice the recommended 10 mg dose. However, the same studies show no added benefit of the double dose in symptom relief over the regular dose schedule. ...Read more
Yes: Claritin (loratadine) and Zyrtec (cetirizine) are pregnancy category B medications which means that animal reproduction studies have failed to demonstrate a risk to the fetus, but there are no adequate and well-controlled studies in pregnant women. That said, I frequently use these medications with my pregnant patients. Allegra (fexofenadine) is category C so avoid this medication if possible. ...Read more
Rarely, yes.: In certain situations of severe allergy such as chronic urticaria, recurrent anaphylaxis or mast cell activation disorders, it would be recommended to take higher than normal doses antihistamines. Be sure you are consulting with your physician if normal daily doses of antihistamines are not helping you. ...Read more
You shouldn't: Both medications are in the same class called non-sedating antihistamines and are effective for 24 hours. They should not be taken at the same time, but you can try both separately to see which is more effective for you. ...Read more
Rarely, but it can..: Antihistamines make people sleepy/groggy and Loratadine is actually classified as nonsedating. Rare, it can cause hyperactivity, especially in children; we don't know why it does that. Claritin-d which is in combo with a decongestant Pseudoephedrine which can cause hyperactivities/jitteriness/rapid heart rate etc. Consut doc if you hve trouble. Good luck. ...Read more
Depends, 1 daily: If you are using Claritin for control of allergic nasal and eye symptoms, one tablet a day is all you need. If you are using Claritin for other medical condition such as chronic hives then your allergist may recommend a higher dose such as twice daily or even 3 times daily. If you are using Claritin more than once a day you should be using the medication under direct allergist supervision. ...Read more